# SDR AALA202410177892

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 25,458 hours, 10,130 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stiff
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR DIFFICULT TO ARM. MAINTENANCE REMOVED DEBRIS FROM GIRTBAR AREA AND LUBED ARMING HANDLE PIVOT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
